# SDR AALA202211173173

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 84,088 hours, 10,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113882
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EQUIPMENT COOLING EICAS MESSAGE IN FLIGHT. FLIGHT DECLARED AN EMERGENCY, RETURNED TO DFW, LANDING SAFELY. REPLACED EQUIPMENT COOLING LOW FLOW SENSOR M21582 PER AMM 21-27-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
